# SDR R61A201504140268

- Difficulty date: April 14, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85337135
- Condition: Dented
- Location: Bs 714-728
- Part time: 8,190 hours, 7,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK.  MAINTENANCE FOUND DENT BETWEEN FS X714.602 TO X728.102 AND STR 29P TO 30P.  MAINTENANCE PERFORMED "MAJOR" REPAIR ON DENT BETWEEN FS X714.602 TO X728.102 AND STR 29P TO 30P IAW RD 8/4-53-6803 AND SRM 51-21-10, 51-25-10, 51-42-05, 51-25-15 AND NDTM 51-00-01.    ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK.
